Varational problems with Hadamard type fractional integrals

Agnieszka Malinowska , R. Almeida , M. L. Morgado

Abstract

n/a
Author Agnieszka Malinowska (FCS / DM)
Agnieszka Malinowska,,
- Department of Mathematics
, R. Almeida
R. Almeida,,
-
, M. L. Morgado
M. L. Morgado,,
-
Pages1-6
Publication size in sheets0.43
Book International Conference on Fractional Differentiation and its Applications : FDA'2014, 2014, ISBN 978-1-4799-2591-9, 631 p.
DOIDOI:10.1109/ICFDA.2014.6967382
Internal identifier000033381
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?